# SDR CALA2023112903498

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 77,031 hours, 26,928 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 162A31051
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P, S, Z
- Precautionary procedure: B, J

## Discrepancy

LOUD NOSE GEAR NOISE DURING RETRACTION ON DEPARTURE. EXCESSIVE NOISE WITH GEAR UP. FOUND RIGHT NLG DOOR LINKAGE SEPARATED. PICS ADDED PICS ADDED R+R NLG WHEEL WELL DOOR  LINKAGE IRW AMM 32-33-61. PERFORMED ADJUSTMENT OF NLG WHEEL WELL DOOR  LINKAGE IRW AMM 32-33-61.OPS CHECK GOOD. VERIFIED RIGHT NLG WHEEL WELL DOOR  LINKAGE INSTALLATION IAW AMM 32-33-61.RII C/W.
